On the optimal sizing problem

Publication: Research - peer-reviewJournal article – Annual report year: 1994

View graph of relations

The paper studies the problem of determining the number and dimensions of sizes of apparel so as to maximize profits. It develops a simple one-variable bisection search algorithm that gives the optimal solution. An example is solved interactively using a Macintosh LC and Math CAD, a mathematical software package.
Original languageEnglish
JournalJournal of the Operational Research Society
Publication date1994
Volume45
Journal number6
Pages714-719
ISSN0160-5682
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 2705578